Estimates of the modulus of a function in a class of Bieberbach–Eilenberg functions given on an annulus
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1984), pp. 59-61 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1984_4_a11,
     author = {M. N. Gavrilyuk and A. Yu. Solynin},
     title = {Estimates of the modulus of a~function in a~class of {Bieberbach{\textendash}Eilenberg} functions given on an annulus},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {59--61},
     year = {1984},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1984_4_a11/}
}
TY  - JOUR
AU  - M. N. Gavrilyuk
AU  - A. Yu. Solynin
TI  - Estimates of the modulus of a function in a class of Bieberbach–Eilenberg functions given on an annulus
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1984
SP  - 59
EP  - 61
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/IVM_1984_4_a11/
LA  - ru
ID  - IVM_1984_4_a11
ER  - 
%0 Journal Article
%A M. N. Gavrilyuk
%A A. Yu. Solynin
%T Estimates of the modulus of a function in a class of Bieberbach–Eilenberg functions given on an annulus
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1984
%P 59-61
%N 4
%U http://geodesic.mathdoc.fr/item/IVM_1984_4_a11/
%G ru
%F IVM_1984_4_a11
M. N. Gavrilyuk; A. Yu. Solynin. Estimates of the modulus of a function in a class of Bieberbach–Eilenberg functions given on an annulus. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1984), pp. 59-61. http://geodesic.mathdoc.fr/item/IVM_1984_4_a11/